# SDR SWAA2022050490631

- Difficulty date: April 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794; RBL 21; WL156 AFT CARGO COMPARTMENT 2022-165323 / [01] TOOL USED: DIGITAL CALIPER P/N:500-196-30 S/N=A20230907 DUE DATE:28-AUG-22.;[02] REPLACED WEB INTERCOSTAL (SHIELD) LOCATED BETWEEN BS767 TO BS794; RBL 21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 146A0081; SHEET: 28; REV: A. P/N: 146A8127-12; P/O: 2022-136144. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED WEB INTERCOSTAL (SHIELD) LOCATED BETWEEN BS767 TO BS794; RBL 21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 146A0081; SHEET: 28; REV: A. P/N: 146A8127-12; P/O: 2022-136144. COMPLETED;[04] REPLACED WEB INTERCOSTAL (SHIELD) LOCATED BETWEEN BS767 TO BS794; RBL 21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 146A0081; SHEET: 28; REV: A. P/N: 146A8127-12; P/O: 2022-136144. COMPLETED RII
